Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 172, NWS Columbia, SC

July 31, 2016Bamberg County, Orangeburg County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jul 31, 2016, 4:57 PM EDT for Bamberg County, Orangeburg County, South Carolina. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2016, 4:57 PM EDT (20:57 UTC)
Expired
Jul 31, 2016, 5:45 PM EDT
In force
48 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Bamberg County, SC, Orangeburg County, SC

The radar

The Charleston,SC radar (KCLX), 65 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 5:07 PM EDTTSTM WND DMG1 Nne Branchville, SCTREES REPORTED DOWN ON NORTH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1980 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1980 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
994 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

944 
WUUS52 KCAE 312057
SVRCAE
SCC009-075-312145-
/O.NEW.KCAE.SV.W.0172.160731T2057Z-160731T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
457 PM EDT SUN JUL 31 2016

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA...
  SOUTHEASTERN BAMBERG COUNTY IN CENTRAL SOUTH CAROLINA...

* UNTIL 545 PM EDT

* AT 457 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  BRANCHVILLE... OR 11 MILES EAST OF BAMBERG...MOVING NORTHEAST AT 5
  MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  BRANCHVILLE...BOWMAN AND ROWESVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3327 8102 3342 8076 3327 8063 3312 8089
      3309 8088 3309 8089
TIME...MOT...LOC 2057Z 232DEG 5KT 3324 8084 

HAIL...0.75IN
WIND...70MPH
 
$$

CJR
3 follow-up statements
546 
WWUS52 KCAE 312112
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
512 PM EDT SUN JUL 31 2016

SCC009-075-312145-
/O.CON.KCAE.SV.W.0172.000000T0000Z-160731T2145Z/
ORANGEBURG SC-BAMBERG SC-
512 PM EDT SUN JUL 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTH CENTRAL ORANGEBURG AND SOUTHEASTERN BAMBERG COUNTIES...

AT 511 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
BRANCHVILLE...OR 12 MILES SOUTHEAST OF BAMBERG...AND IS NEARLY
STATIONARY.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
BRANCHVILLE...BOWMAN AND ROWESVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3327 8102 3342 8076 3327 8063 3312 8089
      3309 8088 3309 8089
TIME...MOT...LOC 2111Z 263DEG 4KT 3323 8083 

HAIL...0.75IN
WIND...70MPH
 
$$

CJR
439 
WWUS52 KCAE 312137
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
537 PM EDT SUN JUL 31 2016

SCC009-075-312145-
/O.CON.KCAE.SV.W.0172.000000T0000Z-160731T2145Z/
ORANGEBURG SC-BAMBERG SC-
537 PM EDT SUN JUL 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTH CENTRAL ORANGEBURG AND SOUTHEASTERN BAMBERG COUNTIES...

AT 537 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BRANCHVILLE...OR 12 MILES WEST OF SAINT GEORGE...MOVING SOUTHEAST AT
5 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BRANCHVILLE...BOWMAN AND ROWESVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3327 8102 3342 8076 3327 8063 3312 8089
      3309 8088 3309 8089
TIME...MOT...LOC 2137Z 328DEG 6KT 3320 8080 

HAIL...<.75IN
WIND...60MPH
 
$$

CJR
802 
WWUS52 KCAE 312143
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
543 PM EDT SUN JUL 31 2016

SCC009-075-312152-
/O.EXP.KCAE.SV.W.0172.000000T0000Z-160731T2145Z/
ORANGEBURG SC-BAMBERG SC-
543 PM EDT SUN JUL 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORANGEBURG AND
SOUTHEASTERN BAMBERG COUNTIES WILL EXPIRE AT 545 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.

LAT...LON 3327 8102 3342 8076 3327 8063 3312 8089
      3309 8088 3309 8089
TIME...MOT...LOC 2140Z 232DEG 5KT 3320 8080 

$$

CJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 1:52 PM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jul 31, 1:52 PM EDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
152 PM EDT SUN JUL 31 2016

.SYNOPSIS...
Upper level trough crossing the Great Lakes region continues
moving east and should reach the Atlantic coast on Tuesday.
A series of short waves rotating through the base of the trough
and a moist air mass will bring increasing chances of
thunderstorms over the next several days.

&&

.NEAR TERM /THROUGH TONIGHT/...
Upper level trough extending from the Great Lakes region to the
TN Valley will continue to slowly move east through tonight.

A moist air mass remains over the region with PWAT around 2.00
inches and moderate instability. Scattered and thunderstorms
developing near the sea breeze and along a surface trough over the
Midlands.

Thunderstorms expected to also develop later this afternoon into
tonight across the western Midlands associated with short waves
rotating through the upper trough. Outflows from thunderstorms
could allow additional development over the central Midlands.
Models indicate additional short waves crossing the area tonight
and with remaining outflows intersecting expect convection to
continue tonight. Main threat for severe thunderstorms will be
from damaging wind gusts with lower potential for hail.

Afternoon high temperatures are once again expected to be in the
mid 90s to around 100 degrees. Heat index values will be in the
106 to 109 range with highest values in the eastern Midlands.
Low temperatures tonight will be in the mid 70s.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Monday, the axis of the upper level trough will approach the
forecast area. Increasing moisture, and convergence ahead of a
surface boundary will likely initiate convection across the forecast
area with greater coverage than seen in previous days. An embedded
shortwave will also cross into the FA in the afternoon/evening
providing additional support for thunderstorms. With decent
convective coverage expected, kept high temperatures in the low to
mid 90s.

Isolated severe storms will be possible Monday with moderate
instability, divergence aloft and an approaching shortwave.
There is some uncertainty in the updraft strength potential. The GFS
indicates 500 mb temps near -7 degrees C while the NAM is much
warmer aloft at -5. However the environment appears favorable enough
that damaging winds cannot be ruled out. In addtion, PWAT values
between 2.0 and 2.25 inches support locally heavy rainfall. Although
mean wind values around 10 kts will help storm movement, training or
multiple storms over an area may cause localized flooding.

Tuesday, As the upper level trough continues to shift eastward an
associated surface boundary will move into the region, possibly
stalling around the FA. The timing of the frontal passage is
uncertain but the GFS and ECMWF bring the front into the area by the
afternoon. The best chance for rainfall may be near the coast, due
to the drier air behind the front.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
An upper level trough will shift off the East Coast mid-week with
ridging returning to the region. A moist airmass and a decaying
frontal boundary will support, mainly diurnal, convection each day.
With limited upper level support the potential for severe
thunderstorms appears low. Temperatures will continue to be above
normal.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Restrictions possible in scattered convection this afternoon and
evening.

Air mass will be moderately unstable with ample moisture and a
weak surface trough across the region. Scattered to broken
cumulus clouds this afternoon...with scattered showers and
thunderstorms developing through the evening. Brief cig/vsbys
restrictions possible in storms along with strong gusty winds.
Should a decrease in convective coverage overnight then increase
again Monday afternoon.

EXTENDED AVIATION OUTLOOK...Low potential for restrictions in
afternoon and evening convection each day.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Jul 31, 4:36 AM EDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
436 AM EDT SUN JUL 31 2016

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-010845-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
436 AM EDT SUN JUL 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA
AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 31, 1:49 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
149 PM EDT SUN JUL 31 2016

SCZ028-031-037-038-311830-
CLARENDON-RICHLAND-CALHOUN-SUMTER-
149 PM EDT SUN JUL 31 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CALHOUN...
SOUTHEASTERN RICHLAND...WEST CENTRAL CLARENDON AND SOUTHWESTERN
SUMTER COUNTIES...

AT 148 PM EDT...A STRONG THUNDERSTORM WAS 11 MILES NORTHEAST OF ST.
MATTHEWS...OR 18 MILES SOUTHWEST OF SOUTH SUMTER. THE STORM WAS
NEARLY STATIONARY.

WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PINEWOOD...PAXVILLE...CANE SAVANNAH...WEDGEWOOD...PRIVATEER...
LAKEWOOD AND STATEBURG.

IF YOU ARE ON OR NEAR THE NORTHERN EDGE OF LAKE MARION...GET OUT OF
THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING
CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

LAT...LON 3361 8056 3372 8074 3399 8057 3379 8025
TIME...MOT...LOC 1748Z 217DEG 4KT 3373 8060

CJR
Special weather statement, Jul 31, 2:24 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
224 PM EDT SUN JUL 31 2016

SCZ027-028-037-311900-
LEXINGTON-RICHLAND-CALHOUN-
224 PM EDT SUN JUL 31 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CALHOUN...SOUTH
CENTRAL RICHLAND AND SOUTHEASTERN LEXINGTON COUNTIES...

AT 224 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTHEAST OF
GASTON...OR 16 MILES SOUTH OF CAYCE...MOVING NORTHEAST AT 5 MPH.

WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SWANSEA.

LAT...LON 3361 8093 3362 8094 3364 8094 3363 8096
      3365 8099 3371 8104 3370 8107 3372 8110
      3395 8097 3379 8069
TIME...MOT...LOC 1824Z 214DEG 6KT 3373 8097

CJR
Special weather statement, Jul 31, 3:18 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
318 PM EDT SUN JUL 31 2016

SCZ027-028-031-036>038-312015-
LEXINGTON-CLARENDON-RICHLAND-CALHOUN-SUMTER-ORANGEBURG-
318 PM EDT SUN JUL 31 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
ORANGEBURG...CALHOUN...SOUTHEASTERN RICHLAND...SOUTHEASTERN
LEXINGTON...SOUTHWESTERN CLARENDON...AND SOUTHWESTERN SUMTER
COUNTIES...

AT 315 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ACROSS
MUCH OF NORTHWESTERN ORANGEBURG...CALHOUN...SOUTHEASTERN
RICHLAND...SOUTHEASTERN LEXINGTON...SOUTHWESTERN CLARENDON...AND
SOUTHWESTERN SUMTER COUNTIES. THESE STORMS WERE NEARLY STATIONARY.

WIND GUSTS OF 45 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PINE RIDGE...ST. MATTHEWS...GASTON...SUMMERTON...SWANSEA...
PINEWOOD...PAXVILLE...PRIVATEER AND LAKEWOOD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3369 8119 3390 8111 3382 8028 3355 8034
TIME...MOT...LOC 1915Z 266DEG 2KT 3372 8060
Special weather statement, Jul 31, 3:52 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
352 PM EDT SUN JUL 31 2016

SCZ025-312030-
EDGEFIELD-
352 PM EDT SUN JUL 31 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL EDGEFIELD COUNTY...

AT 351 PM EDT...A STRONG THUNDERSTORM WAS NEAR EDGEFIELD...OR 13
MILES NORTH OF BELVEDERE. THE STORM WAS NEARLY STATIONARY.

WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EDGEFIELD AND TRENTON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3386 8191 3371 8178 3368 8182 3360 8203
      3376 8212
TIME...MOT...LOC 1951Z 235DEG 2KT 3373 8197

CJR
Local storm report, Jul 31, 4:24 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
424 PM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             1 NE SWANSEA            33.74N 81.10W
07/31/2016  U0.25 INCH       LEXINGTON          SC   LAW ENFORCEMENT

            HAIL REPORTED BY SHERIFF'S DEPUTY. SIZE
            UNKNOWN.

&&

DA
Local storm report, Jul 31, 4:27 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
427 PM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND DMG     3 S GASTON              33.78N 81.10W
07/31/2016                   LEXINGTON          SC   UTILITY COMPANY

            SCE&G REPORTS 539 OUTAGES DUE TO LIMBS/TREES
            ON POWER LINES IN SWANSEA AND GASTON AREAS.

&&

DA

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 1:49 PM EDTSpecial Weather StatementCAESumter41 min
Jul 31, 2:24 PM EDTSpecial Weather StatementCAECalhoun36 min
Jul 31, 2:33 PM EDTSevere Thunderstorm WarningCAECalhoun, Lexington, Richland42 min
Jul 31, 2:36 PM EDTSevere Thunderstorm WarningCAEAiken39 min
Jul 31, 3:18 PM EDTSpecial Weather StatementCAECalhoun57 min
Jul 31, 3:19 PM EDTAreal Flood AdvisoryCAEAiken, Barnwell116 min
Jul 31, 3:30 PM EDTSevere Thunderstorm WarningCAEAiken, Lexington45 min
Jul 31, 3:52 PM EDTSpecial Weather StatementCAEEdgefield38 min
Jul 31, 5:53 PM EDTSpecial Weather StatementCAELexington37 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.